# SDR CA071022007

- Difficulty date: September 9, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,343 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Clutch
- Part number: C0183
- Part serial: 3069
- Condition: Slipped
- Location: Main Rotor
- Part time: 1,864 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

(CAN) CLUTCH REMOVED DUE TO PROBLEMS AT HIGH POWER SETTINGS. POSSIBLE CLUTCH SLIPPAGE. (TC NR 20071022007)
